Author = Mohammed A‎. ‎Abdlhusein
Some dominating results of the topological graph

Articles in Press, Corrected Proof, Available Online from 17 April 2022

Zainab N. Jwair; Mohammed A. Abdlhusein


Stability and some results of triple effect domination

Articles in Press, Corrected Proof, Available Online from 07 May 2022

Zinah H. Abdulhasan; Mohammed A. Abdlhusein


Some dominating results of the join and corona operations between discrete topological graphs

Articles in Press, Corrected Proof, Available Online from 15 August 2022

Mays K. Idan; Mohammed A. Abdlhusein


Some results of domination on the discrete topological graph with its inverse

Articles in Press, Corrected Proof, Available Online from 05 September 2022

Zainab N. Jwair; Mohammed A. Abdlhusein


The arrow edge domination in graphs

Volume 13, Issue 2, July 2022, Pages 591-597

Mohammed A. Abdlhusein; Suha J. Radhi


Some modified types of arrow domination

Volume 13, Issue 1, January 2022, Pages 1451-1461

Suha J. Radhi; Mohammed A. Abdlhusein; Ayed Elayose Hashoosh


Stability of (1,2)-total pitchfork domination

Volume 12, Issue 2, July 2021, Pages 265-274

Lamees K. Alzaki; Mohammed A. Abdlhusein; Amenah Kareem Yousif


An inverse triple effect domination in graphs

Volume 12, Issue 2, July 2021, Pages 913-919

Zinah H. Abdulhasan; Mohammed A. Abdlhusein


The arrow domination in graphs

Volume 12, Issue 1, February 2021, Pages 473-480

Suha Jaber Radhi; Mohammed A‎. ‎Abdlhusein; Ayed Elayose Hashoosh


Stability of Inverse Pitchfork Domination

Volume 12, Issue 1, February 2021, Pages 1009-1016

Mohammed A. Abdlhusein